# SDR CALA2017092203273

- Difficulty date: September 21, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023200
- Condition: Damaged
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED 6 INCHES AFT OF FRAME 69, BETWEEN STRINGERS 21 - 22L.   CUT OUT DAMAGE,  FABRICATED AND DRILLED A REPAIR DOUBLER. TREATED,  PRIMED, AND TOP COATED THE DOUBLER AND AREA.  INSTALLED IAW SRM 53-41-11-300-009.
